# SDR SIMA20140319003

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,614 hours, 32,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF WING INOPERATIVE.  R & R  FWD EMERGENCY LIGHT IAW AMM 33-50-10, LIGHT OPERATIONS CHECKED GOOD.
